RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1966, Volume 21, Issue 1(127), Pages 176–177 (Mi umn5831)  

In the Moscow Mathematical Society
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

Approximate solution of the problem of minimizing of development cost

V. A. Belonogov, I. E. Maizlin


Full text: PDF file (274 kB)
References: PDF file   HTML file
Received: 25.05.1965

Citation: V. A. Belonogov, I. E. Maizlin, “Approximate solution of the problem of minimizing of development cost”, Uspekhi Mat. Nauk, 21:1(127) (1966), 176–177

Citation in format AMSBIB
\Bibitem{BelMai66}
\by V.~A.~Belonogov, I.~E.~Maizlin
\paper Approximate solution of the problem of minimizing of development cost
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 1(127)
\pages 176--177
\mathnet{http://mi.mathnet.ru/umn5831}


Linking options:
  • http://mi.mathnet.ru/eng/umn5831
  • http://mi.mathnet.ru/eng/umn/v21/i1/p176

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:211
    Full text:72
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020